# SDR SWIA2018051744637

- Difficulty date: May 7, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 39,279 hours, 24,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFT LAV SMOKE WARNING MESSAGE DURING CLIMB. SMOKE FILLING CABIN REPORTED BY FAS. RETURNED TO FIELD. PERFORMED A COMPRESSOR WASH RINSE CYCLE IAW AMM. OPERATED PACKS AND ENGINE AT CRUISE POWER, NO DEFECTS NOTED.
